# SDR AALA202301304515

- Difficulty date: January 30, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 83,022 hours, 10,826 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Open
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING LIGHT TEST, R1 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE. MAINTENANCE FOUND OPEN WIRE BETWEEN CONNECTOR DM33094 AND LIGHT L33221. REPAIRED WIRE PER SWPM 20-1013. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
